# SDR QXEA0002393

- Difficulty date: August 23, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 3242 · Brake
- Part: Rod End
- Condition: Worn
- Location: Hand Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND SPEED BRAKE PUSHROD AFT ROD END LOOSE/WORN.  REPAIRED IAW FOKKER SRM 27-61-5 PAGE 203 AND 20-30-14.
